# SDR RAIA00406014

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 16,292 hours, 18,518 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Part serial: 95073223
- Condition: Inoperative
- Location: Ahrs
- Part time: 17,069 hours, 17,638 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3641 - PIT - AHRS NR 1 FAILED.  MAINTENANCE REMOVED AND REPLACED AHRS COMPUTER.
